[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Treating Highs

I have left message with my endo - but will ask the experts!

New on the pump(mm508 2/7/2001)
Thursday - changed a site that was "itching" - it was red. Cleaned it,
Started a new site, all ok. Went shopping, tried on some pants - dropped
pump and broke the end of the catrage and tubing - kept the site, but
changed out the insulin and new tubing. 
Last night - ok before bed - normal eve meal - woke up this morning
with over 250 - and had been sweating all night. Took a correction
1 hr later - still 240. Changed site, bolus again for the complete
correction. 1 hr later went down to 220 - Had to have breakfast and get
work - so I ate my normal breakfast and bolus for the carbs. 2 hrs later
still at 250. Corrected again - 1 hr after that - now 197.

How do you recognise that a site has stopped working? Besides higher BG?
Does it take more than normal insulin to correct after a certan level?
I have the test strips for ketones at home - have NEVER had ketones, but
after several highs - do feel like the "flu". My eye's are usually bad
I have been high for a while - even after I have come down from the

Any thoughts?, Any Answers?

Dx Type I 10/2000
MM508  2/7/2001
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml